Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Universitatis Matthiae Belii series Mathematics, volume 25
Published by Belianum.
Year of issue 2017.
ISSN 1338-712X, ISBN 978-80-557-1357-1 (printed ed.)
Pages 87
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (2.2 MB).

Contents
1. 
  Pages 3-4
  by M. Haviar
  Download Download PDF PDF (1 MB)
 
2. 
  Pages 5-62
  by M. H. Klin and A. J. Woldar
  Download Download PDF PDF (1.6 MB)
 
3. 
  Pages 63-71
  by D. Olayide Ajayi and T. C. Adefokun
  Download Download PDF PDF (591 KB)
 
4. 
  Pages 73-78
  by D. Vamshee Krishna, D. Shalini, and T. RamReddy
  Download Download PDF PDF (405 KB)
 
5. 
  Pages 79-87
  by S. Porwal, A. Gupta, and G. Murugusundaramoorthy
  Download Download PDF PDF (395 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017